# SDR GTIA2022102836740

- Difficulty date: October 25, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 15,142 hours, 6,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Discharged
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE NEEDS SERVICE-R1 DOOR ASSIST BOTTLE SERVICED IAW AMM 52-10-00
